# SDR DHLA2008745584

- Difficulty date: September 26, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FROM BS 385 TO BS 391.5 BETWEN S-1L AND S-2L SKIN WITH DOUBLE HOLES AT GPS ANTENNA AREA.  REPAIRED FUSELAGE SKIN SECTION FROM BS 367.75 TO BS 395 BETWEEN S-3L AND S-2R DUE TO SKIN WITH DOUBLE HOLES IAW COOPESA EO COO-253-337-08 DTD 10/05/08 DOCUMENTED ON FAA FORM 8110-3.
